Betaserc Transient Ischaemic Attack Side Effect Reports
The following Betaserc Transient Ischaemic Attack side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Transient Ischaemic Attack, can occur, and what you can do about them.
A side effect could appear soon after you start Betaserc or it might take time to develop.
|Transient Ischaemic Attack, Paraesthesia, Skin Odour Abnormal, Loss Of Consciousness, Somnolence, Confusional State, Fatigue, Apathy, Hepatic Cyst|
This Transient Ischaemic Attack side effect was reported by a consumer or non-health professional from CROATIA (local name: Hrvatska). A 78-year-old female patient (weight:NA) experienced the following symptoms/conditions: deafness,diabetes mellitus. The patient was prescribed Betaserc (dosage: NA), which was started on Jan 01, 2004. Concurrently used drugs:
Betaserc Transient Ischaemic Attack Causes and Reviews
Peripheral arterial disease (PAD) happens when there is a narrowing of the blood vessels outside of your heart. The cause of PAD is atherosclerosis. This happens when plaque builds up on the walls of the arteries that supply blood to the arms and legs. Plaque is a substance made up of fat and cholesterol. It causes the arteries to narrow or become blocked. This can reduce or stop blood flow, usually to the legs. If severe enough, blocked blood flow can cause tissue death and can sometimes lead to amputation of the foot or leg.
The main risk factor for PAD is smoking. Other risk factors include older age and diseases like diabetes, high blood cholesterol, high blood pressure, heart disease, and stroke.
Many people who have PAD don't have any symptoms. If you have symptoms, they may include
- Pain, numbness, achiness, or heaviness in the leg muscles. This happens when walking or climbing stairs.
- Weak or absent pulses in the legs or feet
- Sores or wounds on the toes, feet, or legs that heal slowly, poorly, or not at all
- A pale or bluish color to the skin
- A lower temperature in one leg than the other leg
- Poor nail growth on the toes and decreased hair growth on the legs
- Erectile dysfunction, especially among men who have diabetes
PAD can increase your risk of heart attack, stroke, and transient ischemic attack.
Doctors diagnose PAD with a physical exam and heart and imaging tests. Treatments include lifestyle changes, medicines, and sometimes surgery. Lifestyle changes include dietary changes, exercise, and efforts to lower high cholesterol levels and high blood pressure.
NIH: National Heart, Lung, and Blood Institute
Betaserc Transient Ischaemic Attack Reviews
|Fri, 15 Jun 2012|
I have experienced many unusual Betaserc symptoms like tinnitus for almost a decade. This post is so helpful to me. Thanks for sharing with us.
|Tue, 20 Mar 2012|
I started Betaserc 24mg two weeks ago and have already experienced markedly reduced benign positional vertigo symptoms that I have been having for the past two years. No side Effects noticed.
|Wed, 20 Feb 2013|
I had Menier's and experienced wonderful results using Beta Serc, made by Solvay Labs, France I regained 75% of my hearing loss. Beta Serc is well know for no known side effects nor interactions with other drugs. I now have a normal life. I was taking 1 x 24mg twice a day for the first 6 months, 1 a day the following 6 months. I find that when I do things to irritate Menier's that caused the effects described above, not the drug. I went to France and saw a specialist and that was his recommended dosage. I would also mention that I do have tinnitus but I had that long before I took Beta Serc. I am sure that most of us are not really aware until we have something like Menier's. Tinnitus is aggregated by, stress, salt, caffeine and believe it or not ASPIRIN. Please don't rule out Beta Serc until you research for yourself. It was worth it.
|Mon, 06 Feb 2012|
sharp and unbearable pain in stomach and intestinal areas, resulting in heavy perspiration which worsen daily since starting on Bertasac 24 twice a day a week ago. Decided to stop taking it. Checking internet now for solutions.
|Tue, 27 Aug 2013|
I've been using Betaserc 16mg for over 7 years now. It changed my life. Migraines are normal symptoms of maniers along with fatigue. My doctor orders me 6 tablets of 16mg a day since I need to take loads to work as my maniers is severe. Used to spend sometimes 4 months feeling bad and now it takes only days or a week to stop the dizziness. I can only thank God for these pills. Also my doctor told me to stop any kind of salt like preserves, ham, cheese etc alcohol and caffein. It helped loads for my ringing in the ear and pressure to calm down!
|Wed, 27 Jan 2010|
l just know that, l having a Vertigo.
thank you very much
|Tue, 23 Feb 2010|
After doctor diagnose me with vertigo, she gave me Betaserc 24. 2 days after taking Betaserc:
-I tend to sleep a lot and feel lazy to do any of my work
A week after taking Betaserc:
I just wish if doctors have any other way to treat Vertigo because I need to be active just like before as I'm a student and have many assignment that require me to travel a lot. If anyone have experience the same thing as I and manage to overcome with, please do not hesitate to email me, ninasuhaily.com.
|Fri, 20 Jan 2012|
I was having dizziness through out the day especially worse in the evenings. Went to an ENT after the brain MRI. It appears that it is my ear problem. Was given Betaserc 24 and i took it for 3 months. The following is what i suffered after taking the tablet:
Stopped the medication now for 2 months. Feel much better with the dizziness not so bad as before. Can drive and nausea off and on. I rather suffer the ear problem than to take this stupid medication. It made my problems worst. When i asked the ENT on the next follow-up, he just smile and said it is the side effects of the tablet. He also told me the ear problem can never be cured and will only get worst as you grow older. Do the following to avoid getting worst:
Like someone posted earlier, let you brains learn and adapt to the change in your ear. Like it or not most of will have the problem once we reach 55 years and above. So slow down and change your life style. Food wise avoid or reduce the amount of chilli, garlic, onion and sour ones especially reduce intake of Nasi Lemak and Spicy food. Once in a while is ok but too much and your ears will go.
I am not a doctor but i am the suffering patient who has gone through all this. Frankly, I have lost confidence in doctors in Malaysia especially ENTs. I spent about 9K (including scoping my intestines and stomach) just find there is nothing wrong except my ears and that cannot be cured. Avoid medication because you will have to take this continuously until you die. The problem will come back after sometime and it will be worst than before. Let your brain take care, learn to live with it.
|Sat, 19 Jun 2010|
i am always exhausted i dont know the reason ,DOC advise me to take Betaserc but i am scare due to bad side effect which listed by more than one
|Thu, 16 Dec 2010|
my name is zia i am taking a betaserac 16mg, 3 time a day when i feel dizness and vomting doctore tod me your boday blance not proper then you feel this dizness and vomting, this is good more me please help me